# SDR XXUA200704038

- Difficulty date: April 7, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N926JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24964
- Aircraft time: 52,271 hours, 17,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 209-222
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE BEHIND NOSE RADOME LOWER PART OF AIRCRAFT FRAME (20 BY 2 1/2) LOCATION BS 209-222 AND BL 8L-25R.  FABRICATED ALL REPAIRS PARTS PER BOEING REPAIR SKETCH SR 1-312155879.  INSTALLED ALL REPAIR PARTS WITH SEALANT PER BOEING REPAIR SKETCH R 1-312155879.  RESTORED ALL SURFACE FINISH PER MM 51-21-00.  PRESSURIZED AIRCRAFT DUE TO DAMAGE AND REPAIR, NO LEAKS NOTED PER MM 21-31-03.
